Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Delay-dependent stability analysis for discrete-time singular Markovian jump systems with time-varying delay
Author: Wu, Z.G.
Shi, P.
Su, H.
Chu, J.
Citation: International Journal of Systems Science, 2012; 43(11):2095-2106
Publisher: Taylor & Francis Ltd
Issue Date: 2012
ISSN: 0020-7721
Statement of
Zheng-Guang Wu, Peng Shi, Hongye Su and Jian Chu
Keywords: singular systems; discrete-time systems; delay-dependent; Markovian jumping parameters; linear matrix inequality
Rights: © 2012 Taylor & Francis
RMID: 0020127451
DOI: 10.1080/00207721.2011.564327
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.